# SDR USAA20110419SB057

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Part serial: NSN445
- Condition: Faulty
- Location: E&E Bay
- Part time: 55,359 hours, 38,188 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

GSP - ON DESCENT, AT APPROXIMATELY FL270, LEAD F/A ADVISED OF A SMOKE SMELL IN THE PASSENGER CABIN.  INITIATED EMERGENCY DESCENT TO NEAREST SUITABLE AIRPORT AT GSP.  F/A ADVISED EYES WATERING AND PASSENGERS COVERING MOUTHS WITH NAPKINS.  PREPARED FOR EVACUATION. LANDED AT GSP AND STOPPED ON RUNWAY 22.  FIRE RESCUE CHECKED AIRCRAFT.  NO EVIDENCE EXTERNAL.  F/A ADVISED SAFE TO TAXI AND RAMPERS DEPLANED VIA STAIRS.  MAINTENANCE TRACED SMOKE TO NORMAL EQUIPMENT COOLING BLOWER.  BREAKER WOULD NOT RESET.  REMOVED AND REPLACED NORMAL EQUIPMENT COOLING BLOWER PER MM 21-58-12-04-03.  RESET BREAKER.  OPS CHECK GOOD.  NO FURTHER EVIDENCE OF SMOKE OR ODOR IN AIRCRAFT.  AIRCRAFT OK FOR SERVICE.
